# SDR UALA2011030201015

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,471 hours, 12,858 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 853, Lbl 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 853, LBL 54 BEYOND ALLOWABLE LIMITS IAW SRM.  MAJOR REPAIR ACCOMPLISHED: REMOVED AND REPLACED TEE CAP BETWEEN STA 833 AND 920 IAW SRM REPAIR 3.  APPLIED TOPCOAT IAW SRM, APPLIED CIC IAW SRM ON PEMCO NR 249N0 0154 BY TECH 600177, INSP BY Q815.
